In this paper, we define the concept of almost product Riemannian submersion between almost product Riemannian manifolds. We introduce slant submersions from almost product Riemannian manifolds onto Riemannian manifolds. We give examples and investigate the geometry of foliations that arise from the definition of a Riemannian submersion. We also find necessary and sufficient conditions for a slant submersion to be totally geodesic.
"Slant submersions from almost product Riemannian manifolds,"
Turkish Journal of Mathematics: Vol. 37:
5, Article 13.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss5/13